MathSciNet Relay Station
MathSciNet bibliographic data
MR427640 (55 #671) 30A82
Luh, Wolfgang Über den Satz von Mergelyan. J. Approximation Theory 16 (1976), no. 2, 194–198.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement